# SDR SWAA2025010879253

- Difficulty date: December 19, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 51,036 hours, 30,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR T STRAP BS 767+5 RBL 10 TO LBL 14 WL 156<[01] EVALUATED CORROSION ON FLOOR T STRAP BS 767+5 RBL 10 TO LBL 14 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] RECEIVED NEW AFT CARGO BAY T STRAP PER P.O# 889099. TO BE INSTALLED ON CUSTOMER CARD # TTG8Q00X1G18.;[03] VERIFIED CORRECTIVE ACTION ENTRY 1. AND 2.
